# SDR AALA202210100844

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737
- Aircraft serial: 30903
- Aircraft time: 35,567 hours, 14,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR GUST LOCK DIFFICULT TO RELEASE. LUBED 1L DOOR GUST LOCK PER AMM 52-11-41.
